# SDR GTIA010232

- Difficulty date: April 27, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Part number: P21343101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - LIFEVEST MISSING AT SEAT 11A.  REPLACED MISSING LIFEVEST AT SEAT 11A IAW MD-80 MM CHAPTER 25-61-00.  (M)
